# SDR FDEA2019060321206

- Difficulty date: June 2, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 81,789 hours, 16,867 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74044
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER WING SURFACE TRAILING EDGE FOUND CORROSION AT XORS 1070. REPAIR CARRIED OUT AT RIGHT WING - UPPER WING SURFACE TRAILING EDGE AT XORS 1070   AS PER ENGINEERING AUTHORIZATION : 1-5730-T0347222 P1 TITLE : WING - PLATES AND SKINS -   RIGHT WING - ARB7404-4 TAPERED UPPER AFT SKIN CORROSION REPAIR BETWEEN XORS   1070.000 AND XORS 1093.639. REPAIR CLASSIFIED AS MAJOR PER GMM  6-2-100.CORROSION   REMOVED ON RIGHT HAND WING UPPER SURFACE SKIN AT XORS 1070 AND FOUND OUT OF   LIMITS AS PER SRM 57-00-01-1A FIGURE 101 ALLOWABLE DAMAGE 1.
